MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-375-12
Medical Device Problem Codes Positioning Failure (1158); Unintended Ejection (1234); Unintended Movement (3026); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id fg15150-0615-1s (lot: 232805937); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for amorphous, unruptured aneurysm located at pariopthalamic with a max diameter of 9 mm and a 5 mm neck diameter.The landing zone was 3.3 mm distally and 3.6 mm proximally.It was noted that the patient's vessel tortuosity was moderate.The access vessel was the right femoral artery, with unknown diameter.Dual antiplatelet treatment (dapt) was administered.The pru level was unknown.It was reported that the pipeline deployed in m1.The surgeon resheathed and tried to flip the sleeves, they could get the sleeves flipped to deploy distal 1/3 of device.They pulled back to get in position, but they noticed that the ped tip coil jumped back into device.They pulled the tip coil back to distal tip of phenom and removed phenom and pipeline.The angiographic result post procedure was good result.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared and flushed as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a d085419, rfx058-105-08 guide catheter, infinity 80cm sheath.
 
Event or Problem Description
Additional information received reported that the stent and phenom microcatheter were replaced with a new pipeline and phenom to complete the procedure.It was clarified that there was no issue with the stent opening distally; the device opened, however, when the attempt was made to recapture the device, the tip coil came back into the device.No causes or contributing factors for the "tip coil jumping" were identified.The second (replacement) device deployed as expected with same setup and technique.Multiple pipeline devices were not being used when movement occurred; a single pipeline was placed.There was a lot of friction pushing the pipeline through the phenom 27.The first stent was removed from patient; the second stent was implanted at the intended location.The device did not jump during deployment; it stayed in position.The tip coil and pusher wire were the only thing that moved.The tip of the catheter was moved during deployment; when attempting to recapture the pipeline, the tip coil jumped back into the pipeline device and the pipeline (stent) didn't move.There was no allegation against the phenom microcatheter.
 
Additional Manufacturer Narrative
B5 updated h6 updated.Based on clarification received, a0512 and a150201 codes were removed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24779412
Report Number2029214-2026-00603
Device Sequence Number9904579
Product Code OUT
UDI-Device Identifier00763000284237
UDI-Public(01)00763000284237(17)271219(10)D006597
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-375-12
Device Catalogue NumberPED2-375-12
Device Lot NumberD006597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/06/2026
05/19/2026
06/30/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/30/2026
06/16/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age61 YR
Patient SexFemale